# SDR SWAA2023061959937

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 72,732 hours, 43,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BART LOCATED AT THE R2 AFT GALLEY DOOR IS HANGING OUT OF POSITION<[01] REPOSITIONED GIRT BAR AS REQD. AMM 25-66-01 R2 DOOR
